# SDR UIEA2020040200590

- Difficulty date: April 2, 2020
- Submitted: April 2, 2020
- Operation: Air carrier
- Aircraft: N464MC
- Make and model: Boeing 747446
- Aircraft serial: 26341
- Aircraft time: 100,863 hours, 18,901 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Panel Support
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT - CTR CONSOLE LHS FWD AREA FOUND CRACK( COCKPIT - LH PILOTS FWD PANEL SUPPORT WEB CRACK AREA REPAIRED IAW RI # RI-53-00-13945 REV A )
